# SDR ASAA0310067

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65596582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AFT AIRSTAIR INTERCOSTAL DOUBLER AT BS 947-967, LEFT BUTTOCK LINE 51.5 CORRODED.  REMOVED AND REPLACED DOUBLER PER SRM.  (M)
